# SDR SIMA200207907

- Difficulty date: March 19, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL 2 FINDING.  CARGO DOOR LOWER SILL CORRODED.  REMOVED DAMAGED CARGO DOOR SILL AND INSTALLED SERVICEABLE ONE IAW EMB145 SRM 51-40-02, 51-40-05, 51-20-03.  (M)
